Posted by: Gillian | 2009-05-05


Dear doc, i need advice please. I have been using Cilift 20mg for approx 18 months which has helped wonderfully. For about 2 months now I feel this is not helping (i checked symptoms of depression on this website) and I am listless, comfort eating, low sex drive, etc. Do you suggest that I increase my medication or should I perhaps try another product. I am fully aware of the side effects and am prepared to go through that again, if I know that something can help me! I am desperate - please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This needs a re-assessment by your treating shrink. low sex drive is a side-effect some people experience on many otherwise effective anti-depressants. And explore the availability of Cognitive-Behaviour Therapy ( CBT ) to help you control comfort eating, etc.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: sunflower | 2009-05-06

i' m on cilift too and i think it also affected my ability to fully enjoy sex however i still take it. don' t change your meds without taking to your psychiatrist and also get therapy it is vital cos meds will not solve everything they may even only work temporarily so you need to do CBT to help. i did it.

Reply to sunflower

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.